Cookies?
Library Header Image
LSE Research Online LSE Library Services

Information theoretic approach to high dimensional multiplicative models: stochastic discount factor and treatment effect

Qiu, Chen and Otsu, Taisuke (2022) Information theoretic approach to high dimensional multiplicative models: stochastic discount factor and treatment effect. Quantitative Economics, 13 (1). 63 - 94. ISSN 1759-7323

[img] Text (Otsu_Information theoretic approach_2022) - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (338kB)

Identification Number: 10.3982/QE1603

Abstract

This paper is concerned with estimation of functionals of a latent weight function that satisfies possibly high-dimensional multiplicative moment conditions. Main examples are functionals of stochastic discount factors in asset pricing, missing data problems, and treatment effects. We propose to estimate the latent weight function by an information theoretic approach combined with the ℓ 1-penalization technique to deal with high-dimensional moment conditions under sparsity. We study asymptotic properties of the proposed method and illustrate it by a theoretical example on treatment effect analysis and empirical example on estimation of stochastic discount factors.

Item Type: Article
Official URL: https://qeconomics.org/ojs/index.php/qe
Additional Information: © 2022 The Authors
Divisions: Economics
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics
JEL classification: C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C12 - Hypothesis Testing
C - Mathematical and Quantitative Methods > C1 - Econometric and Statistical Methods: General > C14 - Semiparametric and Nonparametric Methods
Date Deposited: 18 May 2021 09:51
Last Modified: 28 Feb 2022 08:48
URI: http://eprints.lse.ac.uk/id/eprint/110494

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics